2019
Том 71
№ 8

All Issues

Volume 47, № 1, 1995

Anniversaries (Ukrainian)

On the 75th birthday of Nikolai Pavlovich Korneichuk, corresponding member of the ukrainian academy of sciences

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 3-3

Article (Ukrainian)

Essential self-adjointness of Dirichlet operators of Gibbs measures on infinite products of manifolds

Antoniouk A. Val., Antoniouk A. Vict., Kondratiev Yu. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 4–11

We obtain the conditions of essential self-adjointness of Dirichlet operators of Gibbs measures with essential domains consisting of smooth cylindrical functions. It is proved that certain spaces of smooth functions are invariant under the action of the semigroup of the Dirichlet operator.

Article (Russian)

Some duality relations for local splines

Dronov S. G., Ligun A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 12–19

We obtain duality relations for local periodic cubic and parabolic splines of minimal defect and establish some of their corollaries.

Article (Russian)

Boundary-value problem for a mixed parabolic-hyperbolic equation of the third order

Eleev V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 20–29

The unique solvability of a certain boundary-value problem is proved for a mixed parabolic-hyperbolic type equation of the third order.

Article (Ukrainian)

Integration of a class of systems of differential equations by using a contour integral

Ivanyuk N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 30–38

For systems ofq linear differential equations ofnth order with polynomial matrix coefficients, a fundamental family of formal solutions defined in a certain sector of a complex plane is constructed by using the Laplace contour integral. For large positive values of an independent variable, the asymptotic representations of indicated solutions are obtained.

Article (Russian)

On the nilpotency class of a multiplicative group of a modular group algebra of a dihedral 2-group

Konovalov A. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 39–45

It is proved that the wreath product of a second-order group and the commutant of a dihedral group is imbedded into a multiplicative group of a modular group algebra of a dihedral group of order 2 n . This implies that the nilpotency class of the multiplicative group is equal to 2 n−2, i.e., to the order of the commutant of the dihedral group.

Article (English)

Limits on the real line of symmetric spaces on segments

Kucher О. V., Plichko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 46–55

In the same way as the known spacesM p ,M p , andI p are constructed on the basis of the spaceL p (−1, 1), we construct the corresponding “limit” spacesM E ,M E , andI E on the real line on the basis of a symmetric function spaceE on a segment and study some of their Banach properties.

Article (Russian)

Existence and properties of local times for Markov random fields

Mishura Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 56–63

Random fields that have the “coordinatewise” Markov property are considered. The notions of an excessive function, a potential, and a continuous additive functional are introduced. Sufficient conditions for the existence of local time as a special form of continuous additive functional are formulated, and the uniqueness of this time to within a multiplicative constant is proved.

Article (Russian)

Matrix convexity

Ostapenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 64–69

The notion of a convex set is generalized. In the definition of ordinary convexity, sums of products of vectors and numbers are used. In the generalization considered in this paper, the role of numbers is played by matrices; this is why we call it “matrix convexity.”

Article (Russian)

Wild problems in the theory of representations of *-algebras generated by generatrices and relations

Piryatinskaya A. Yu., Samoilenko Yu. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 70–78

Two definitions of wild *-algebras are considered from the point of view of the theory of representations. We present methods for proving the fact that a *-algebra is wild. It is also shown that if a algebra isp-wild, then it isf-wild. The converse statement is not true.

Article (Russian)

On the best approximations and Kolmogorov widths of besov classes of periodic functions of many variables

Romanyuk A. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 79–92

Order estimates are obtained for the best approximations of the classesB 1, θ r in the spaceL q with 1<q<∞ and classesB ∞, θ r in a uniform metric. The behavior of Kolmogorov widths of the classesB p, θ r ,1<p≤∞, in the metric of L is studied.

Article (Russian)

On regularity of generalized solutions of the third boundary-value problem for an elliptic difference-differential equation

Tsvetkov E. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 93–104

Unlike the case of elliptic differential equations, generalized solutions of elliptic difference-differential equations may be not smooth in a domainQ but remain smooth only in certain subdomainsQ r Q Conditions are considered which are necessary and sufficient for generalized solutions of the third boundary-value problem to preserve smoothness on the boundary of adjacent subdomainsQ r .

Brief Communications (Russian)

On inequalities for norms of intermediate derivatives on a finite interval

Babenko V. F., Kofanov V. A., Pichugov S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 105–107

For functionsf which have an absolute continuous (n−1)th derivative on the interval [0, 1], it is proved that, in the case ofn>4, the inequality $$\left\| {f^{(n - 2)} } \right\|_\infty \leqslant 4^{n - 2} (n - 1) ! \left\| f \right\|_\infty + \left\| {f^{(n)} } \right\|_\infty /2$$ holds with the exact constant 4 n−2(n−1)!.

Brief Communications (Russian)

On exact constants in Jackson-type inequalities in the space $L^2$

Volchkov V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 108-110

The exact dependence of constants in Jackson-type inequalities on the rate of convergence of the Diophantine approximations of certain numbers is obtained.

Brief Communications (Ukrainian)

Characteristic subgroups of the Jonquere group over a field of characteristic zero

Ivanenko N. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 111–113

The lattice of characteristic subgroups of the Jonquere group over a field of characteristic zero is described.

Brief Communications (Russian)

Weak invariance principle for solutions of stochastic recurrence equations in a banach space

Koval V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 114–117

We show that, in a Banach space, continuous random processes constructed by using solutions of the difference equationX n =A n X n+1+V n , n=1, 2,..., converge in distribution to a solution of the corresponding operator equation.

Brief Communications (Russian)

Remark on the central limit theorem for ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 118-120

We obtain sufficient conditions that should be imposed on a functionf in order that, for ergodic Markov chains, the sum $$\frac{1}{{\sqrt n }} \sum\limits_{k = 0}^{n - 1} { f(X_k )} $$ be asymptotically normal.

Brief Communications (Ukrainian)

On the symmetry and exact solutions of a certain transport equation

Popovich R. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 121–125

Both the Lie andQ-conditional symmetry of a certain linear transport equation are studied and classes of its exact solutions are obtained.

Brief Communications (Ukrainian)

Generalized Dicke model as an integrable dynamical system inverse to the nonlinear Schrödinger equation

Samuliak R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 126–128

We prove that a dynamical system obtained by the space-time inversion of the nonlinear Schrödinger equation is equivalent to a generalized Dicke model. We study the complete Liouville integrability of the obtained dynamical system.

Brief Communications (English)

Attractors of dynamical systems with control: topology of purposeful formation

Sparavalo M. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 129–132

The definitions of homogeneous and mosaic attractors of codimension one are given. A topological method for their purposeful formation by using the feedback control laws of controlled dynamical systems is suggested.

Article (Russian)

On the asymptotic behavior of certain infinite-dimensional recurrence sequences

Tomilov Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 133-137

Under certain conditions imposed on an operator $B$, we obtain criteria of boundedness of sequences $x_{n+1} = A x_n + Bb_n,\; n > 0$, for any $x_0$ and bounded $\{b_n, \; n ≥ 0\}$ in infinite-dimensional spaces. The results are given in terms of spectral properties of the operator $A$.

Brief Communications (Russian)

A. M. Samoilenko's numerical-analytic method without determining equation

Kovalenko O. V., Trofimchuk E. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 138-140

We suggest a modification of A. M. Samoilenko's numerical-analytic method for investigating the problem $dx/dt=f(t,x), \mathfrak{L}(x) = d$ (here $\mathfrak{L}(x): C([0, T], R^n) \rightarrow R^n$ is a linear continuous operator} in which it is not necessary to solve an additional determining equation.

Brief Communications (Russian)

Matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms

Degtyar' S. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 1. - pp. 141-145

A matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms is proved.